# SDR VNAA2020011409906

- Difficulty date: January 14, 2020
- Submitted: January 14, 2020
- Operation: Air carrier
- Aircraft: N511AE
- Make and model: Cndair CL6002C10
- Aircraft serial: 10107
- Aircraft time: 40,260 hours, 30,440 cycles
- System (JASC): 5210 · Passenger/Crew Doors
- Part: Drag Angle
- Condition: Cracked
- Location: Pax Door
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

PASSENGER DOOR AFT DRAG ANGLE WITHIN 1000 FLIGHT HOURS AFTER SECTION I, ACCOMPLISH A PERMANENT REPAIR AT DISCREPANT AREA IN ACCORDANCE WITH APPROVED PROCEDURES.  REMOVED PREVIOUS AFT DRAG ANGLE REPAIR IAW SRM 51-42-13-001-001-A01.  INSTALLED NEW REPAIR TO PAX DOOR AFT DRAG ANGLE REPAIR IAW SRM 52-11-04-201-002-A01. UPON FURTHER INVESTIGATION, FOUND PAX DOOR AFT WEB CRACKED.  REPAIRED AFT WEB OF PAX DOOR IAW EA 32-2019-249 P1.
